Journal article icon

Journal article

A note on the two-phase Hele-Shaw problem

Abstract:
We discuss some techniques for finding explicit solutions to immiscible two-phase flow in a Hele-Shaw cell, exploiting properties of the Schwartz function of the interface between the fluids. We also discuss the question of the well-posedness of this problem.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112099007740

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS
Volume:
409
Pages:
243-249
Publication date:
2000-04-25
DOI:
ISSN:
0022-1120
URN:
uuid:fe3c608e-51db-480e-b7bc-61961053378b
Source identifiers:
10637
Local pid:
pubs:10637
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP